# SDR CALA2025051504693

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,994 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N51521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR L/H SIDE BETWEEN STA. 1020 TO 1040 , S-17, O/B ANGLE UNDER FLOOR BOARD 241FFA HAS CORROSION. FABRICATED AND REPLACED INNER CHORD STA 1020-1040 AT S17 LT.REF DWG 144N5152 AND DWG 144N5140.
